# SDR UALA2013030101227

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,852 hours, 23,490 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ROW 24DEF LOWER BULKHEAD TRIM PIECE STICKING UP.  STRAIGHTENED METAL TRIM AND TAPED IN PLACE.  NO PASSENGER HAZARD.
